Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the cause and remedy for positive HBsAg post treatment ?

hi!i am having hepatitis B since 1994.Ten months back i started allopathic medicine Tenvir.After treatment my viral DNA & HBeAg are negative but HBsAg is still persisting.Two months back I also started LIV 52 Hb along with Tenvir but HBsAg is still positive.I am 43 yrs & having no general problem.My LFT remains normal.I take alcohol thrice a week.How to get rid of HBsAg.Due to TENVIR i am suffering from muscle & joint pains frequently.Should i stop Tenvir now & continue liv-52 Hb.Please advice me.I am worried now about liver cirrhosis etc.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HCM
THE surface antigen remains positive for long periods , and if you keep on taking alcohol it will be very harmful for hepatic cells
HBeAg [envelop antigen] may become negative but you still have hepatitis virus in your blood , you did not write that what was your viral load prior and after treatment with tenvir
you can take dry extract of Phyllanthus amarus [trade name Nirocil] in dose of 1 tab tid if you want to shun tenvir it has been proven with modern study that it has got anti viral activity and it chek the replication of viruses
By Ayurveda it can be treated with very good results
Aim of treatment in Hepatitis -B is two folds
1 neutralization of toxins secreted by viruses along with stoppage of viral replication
2- Regeneration of hepatocytes with herbs witch contains growth factors as well as anti-oxidant effects
some of Ayurvedic herbs contains interferon which is strong viral inhibitors and there is not intolerance as compared to synthetic ones
Answered: Thu, 15 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor